# SDR ABXA9801101

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 97549441
- Condition: Corroded
- Location: C3 Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 DOOR JAMB CORRODED.  REPAIRED IAW REA D853-23458MR.
